MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0, BTH

BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0, BTH
Model Number 02-01846
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient's wife returned the sensor to clinic after her husband wore it for a day.No injuries were reported but after assessing picture it noted that the sensor melted/burned.Additional information was requested but not received.
 
Additional Manufacturer Narrative
It was reported that the sensor was melted/burned.The sensor was returned for investigation.Engineering evaluation was able to confirm the melted device.The root cause was damage to the battery.Most probable to be either a poor seal of the battery leading to leakage of the battery and causing a fault which over heated the battery or contamination during manufacturing which caused excess gas release also damaging the battery.

Brand Name
UNIT C6S, 3.0, BTH
Common Device Name
UNIT C6S, 3.0, BTH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17269863
Report Number2133409-2023-00034
Device Sequence Number12233576
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10/$$+7SE23511729X
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/24/2024
Not provided
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date02/07/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale